# SDR ASAA2023062143821

- Difficulty date: June 21, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 28,017 hours, 8,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY INSTALLED NEW THE RIGHT HAND AFT ENTRY DOOR DOES NOT PASS CAPACITY CHECK. GROUNDED - YES. REMOVED AND REPLACED R/H AFT ENTRY DOOR EMERGENCY LIGHT BATTERY PACK S/N 409561 OPS CHECKS GOOD IAW B737-900ER AMM 33-51-06-960-805 STEP E(4-6).
